International Journal of Scientific and Research Publications

IJSRP, Volume 5, Issue 1, January 2015 Edition [ISSN 2250-3153]

Computing some topological indices of Nanotubes
      N.K.Raut, S.N.Ipper
Abstract: Let G = (V,E) be a graph, where V(G) is a non-empty set of vertices and E(G) is a set of edges. The degree of a vertex u Є V(G) is the number of vertices joining to u and denoted by du.In this paper hyper Zagreb indices and augmented Zagreb indices for HAC5C6C7 [p,q] and TUC4C6C8[p,q] nanotubes are investigated.

Reference this Research Paper (copy & paste below code):

N.K.Raut, S.N.Ipper (2018); Computing some topological indices of Nanotubes; Int J Sci Res Publ 5(1) (ISSN: 2250-3153).
©️ Copyright 2011-2023 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.